# SDR CALA2025010200007

- Difficulty date: December 3, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550313
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)  MAIN CABIN SECTION 41 FLOOR STRUCTURE STA 312 FLOORBEAM CORRODED ON UPPER SURFACE OF UPPER FLANGE AT LBL11. TRANSCRIBED FROM HAECO GSO NRC 9284773. CORROSION FOUND TO BE OUT OF LIMITS PER ECRA 5321-01330 REV B. REPAIRED FLOORBEAM IAW B737-800 SRM 53-10-51-2R-17.
